# SDR VNAA202409240020

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL27 BTW FS1000 TO FS1047 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE.  CORROSION ON UPPER FACE OF FLOOR BEAM LBL27 BTW FS1000 TO FS1047 AT AFTBAGGAGEBAYCARGOCOMPARTMENT FLOOR STRUCTURE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED, NO DAMAGE IS ALLOWED ON FLOOR BEAM LBL 27 PER CRJ-900 SRM 53-61-43-101-001-A02 AND REPAIRED PER CRJ-900SRM 53-00-41-201-001-A03.
